# SDR R61A201407010818

- Difficulty date: July 1, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 16,402 hours, 12,898 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bolt
- Part number: NAS6604D12
- Condition: Corroded
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,   BOLT AT R2 DOOR SLIDE MECHANISM IS CORRODED.  MX R & R BOLT IAW AMM 20-10-01.
